Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:4(2006) 441-447

  The Translational Hull of a Strongly Right or Left Adequate Semigroup

X. M. Ren and K. P. Shum

Abstract.  We prove that the translational hull of a strongly right or left adequate semigroup is still of the same type. Our result amplifies a well known result of Fountain and Lawson on translational hull of an adequate semigroup given in 1985.

2000 Mathematics Subject Classification: 20M10.

Keywords: Translational hulls, right adequate semigroups, strongly right adequate semigroups.

 

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013